$L$-homomorphisms of locally solvable, torsion-free groups
Matematičeskie zametki, Tome 37 (1985) no. 5, pp. 627-635
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_5_a2,
author = {S. G. Ivanov},
title = {$L$-homomorphisms of locally solvable, torsion-free groups},
journal = {Matemati\v{c}eskie zametki},
pages = {627--635},
year = {1985},
volume = {37},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_5_a2/}
}
S. G. Ivanov. $L$-homomorphisms of locally solvable, torsion-free groups. Matematičeskie zametki, Tome 37 (1985) no. 5, pp. 627-635. http://geodesic.mathdoc.fr/item/MZM_1985_37_5_a2/